# SDR UALA2009031200770

- Difficulty date: March 10, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 30,982 hours, 6,879 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Module
- Part number: 8102304
- Part serial: 4066
- Condition: Failed
- Location: Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK FCV VLV INOP AT FL370, PRESSED AIR CON RESET TWICE DURING COURSE OF FLT, BUT CONTINUED TO FAIL.  CHRONIC HISTORY.  REPLACED FLOW SENSOR, NO HELP.  REPLACED LEFT FLOW SENSOR MODULE, SYS TEST OK.
